ITP OpenIR  > 理论物理所科研产出  > SCI论文
Liu, CX; Ju, GX; Wang, SK; Wu, K; Ju, GX , Henan Normal Univ, Dept Phys, Xinxiang 453002, Henan, Peoples R China.
Classification of solutions to the reflection equation for two-component systems
Source PublicationJOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
KeywordYang-baxter Equation Boundary K-matrices Free Fermion Model Spin Chains Xyz-spin
AbstractThe symmetries, especially those related to the R-transformation, of the reflection equation (RE) for two-component systems are analysed. The classification of solutions to the RE for eight-, six- and seven-vertex-type R-matrices is given. All solutions can be obtained from those corresponding to the standard R-matrices by K-transformation. For the free-fermion models, the boundary matrices have property tr K+ (0) = 0, and the free-fermion-type R-matrix with the same symmetry as that of a Baxter type corresponds to the same form of a K-matrix for the Baxter type. We present the Hamiltonians for the open spin systems connected with our solutions. In particular, the boundary Hamiltonian of seven-vertex models is obtained with a generalization to the Sklyanin formalism.
1999
ISSN0305-4470
Volume32Issue:19Pages:3505-3523
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/13151
Collection理论物理所科研产出_SCI论文
Corresponding AuthorJu, GX , Henan Normal Univ, Dept Phys, Xinxiang 453002, Henan, Peoples R China.
Recommended Citation
GB/T 7714
Liu, CX,Ju, GX,Wang, SK,et al. Classification of solutions to the reflection equation for two-component systems[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1999,32(19):3505-3523.
APA Liu, CX,Ju, GX,Wang, SK,Wu, K,&Ju, GX , Henan Normal Univ, Dept Phys, Xinxiang 453002, Henan, Peoples R China..(1999).Classification of solutions to the reflection equation for two-component systems.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,32(19),3505-3523.
MLA Liu, CX,et al."Classification of solutions to the reflection equation for two-component systems".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 32.19(1999):3505-3523.
Files in This Item:
File Name/Size DocType Version Access License
Classification of so(216KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, CX]'s Articles
[Ju, GX]'s Articles
[Wang, SK]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, CX]'s Articles
[Ju, GX]'s Articles
[Wang, SK]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, CX]'s Articles
[Ju, GX]'s Articles
[Wang, SK]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.